# SDR C2XA99IA217

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT FLOORBEAM CORRODED AT FRAME 20 UNDER COMPOSITE FLOOR PANEL SUPPORT.  MAINTENANCE REMOVED THE CORROSION, AND INSTALLED A REPAIR DOUBLER ON THE FLOORBEAM IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5310-01101.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
